# SDR UIEA2019041503870

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,885 hours, 17,095 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Lt Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR TOOK APPROX. 2 MINUTES TO COME ONLINE AFTER ENGINE START WITH ASSOCIATED EICAS L GEN DRIVE OFF.  PERFORMED BPCU BITE IAW FIM 24-20 TASK 801. FOUND IDG LOW OIL PRESSURE. SERVICED PER AMM 12-13-03. PERFORMED ENG RUN PER AMM 71-00-00. FOUND NO FAULTS, IDG LEAK CHECKS GOOD. BPCU BITE, FOUND NO FAULTS. IDG OPS CHECKS GOOD. NO FURTHER DEFECTS.
